Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 12, 2015, 8:23 PM EDT for Allendale County, Hampton County, South Carolina; Screven County, Georgia. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 8:23 PM EDT (00:23 UTC)
- Expired
- Jul 12, 2015, 9:18 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Screven County, GA, Allendale County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 48 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 8:45 PM EDT | TSTM WND DMG | 4 S Burtons Ferry Landi, GA | SEVERAL SMALL TREES AND NUMEROUS LARGE TREE BRANCHES DOWN. ALSO REPORTS DIME SIZED HAIL. |
| Jul 12, 8:47 PM EDT | TSTM WND DMG | 7 S Burtons Ferry Landi, GA | TREE DOWN IN 3400 BLOCK PINE GROVE INN RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
176
WUUS52 KCHS 130023
SVRCHS
GAC251-SCC005-049-130130-
/O.NEW.KCHS.SV.W.0110.150713T0023Z-150713T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
823 PM EDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
SCREVEN COUNTY IN SOUTHEASTERN GEORGIA...
HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
ALLENDALE COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 930 PM EDT
* AT 823 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURTONS
FERRY LANDING...OR 12 MILES SOUTHWEST OF ALLENDALE...MOVING SOUTH
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SCREVEN...HAMPTON AND ALLENDALE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GREEN HILL...FARMDALE AND MILBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3301 8156 3302 8136 3270 8128 3268 8163
TIME...MOT...LOC 0023Z 351DEG 12KT 3290 8148
HAIL...1.00IN
WIND...60MPH
$$
JAQ4 follow-up statements
879
WWUS52 KCHS 130035
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
835 PM EDT SUN JUL 12 2015
GAC251-SCC005-049-130130-
/O.CON.KCHS.SV.W.0110.000000T0000Z-150713T0130Z/
SCREVEN GA-HAMPTON SC-ALLENDALE SC-
835 PM EDT SUN JUL 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SCREVEN...HAMPTON AND ALLENDALE COUNTIES...
AT 835 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURTONS FERRY
LANDING...OR 12 MILES NORTHEAST OF SYLVANIA...MOVING SOUTH AT 10 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SCREVEN...HAMPTON AND ALLENDALE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GREEN HILL...FARMDALE AND MILBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3301 8156 3302 8136 3270 8128 3268 8163
TIME...MOT...LOC 0035Z 001DEG 10KT 3287 8149
HAIL...1.50IN
WIND...70MPH
$$
JAQ714
WWUS52 KCHS 130052
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
852 PM EDT SUN JUL 12 2015
GAC251-SCC005-049-130130-
/O.CON.KCHS.SV.W.0110.000000T0000Z-150713T0130Z/
SCREVEN GA-HAMPTON SC-ALLENDALE SC-
852 PM EDT SUN JUL 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SCREVEN...HAMPTON AND ALLENDALE COUNTIES...
AT 852 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BURTONS FERRY LANDING...OR 10 MILES NORTHEAST OF SYLVANIA...MOVING
SOUTH AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SCREVEN...HAMPTON AND ALLENDALE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GREEN HILL...FARMDALE AND MILBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3291 8158 3293 8137 3270 8128 3268 8163
TIME...MOT...LOC 0052Z 351DEG 12KT 3281 8148
HAIL...1.50IN
WIND...70MPH
$$
JAQ225
WWUS52 KCHS 130105
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
905 PM EDT SUN JUL 12 2015
GAC251-SCC005-049-130130-
/O.CON.KCHS.SV.W.0110.000000T0000Z-150713T0130Z/
SCREVEN GA-HAMPTON SC-ALLENDALE SC-
905 PM EDT SUN JUL 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SCREVEN...HAMPTON AND ALLENDALE COUNTIES...
AT 904 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF HUNTERS...OR 9 MILES EAST OF SYLVANIA...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SCREVEN...HAMPTON AND ALLENDALE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GREEN HILL AND FARMDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3287 8155 3288 8138 3270 8130 3268 8163
TIME...MOT...LOC 0104Z 351DEG 12KT 3277 8147
HAIL...1.00IN
WIND...60MPH
$$
JAQ299
WWUS52 KCHS 130118
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
918 PM EDT SUN JUL 12 2015
GAC251-SCC005-049-130128-
/O.CAN.KCHS.SV.W.0110.000000T0000Z-150713T0130Z/
SCREVEN GA-HAMPTON SC-ALLENDALE SC-
918 PM EDT SUN JUL 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN...HAMPTON AND
ALLENDALE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3287 8155 3288 8138 3270 8130 3268 8163
TIME...MOT...LOC 0117Z 351DEG 12KT 3272 8146
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 8:07 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 12, 8:07 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 807 PM EDT SUN JUL 12 2015 .SYNOPSIS... A WEAK COLD FRONT WILL DISSIPATE NORTH OF THE AREA TONIGHT. AN INLAND TROUGH OF LOW PRESSURE WILL DEVELOP ON MONDAY AND TUESDAY BEFORE ANOTHER WEAK COLD FRONT MOVES INTO THE AREA ON WEDNESDAY. THIS FRONT WILL STALL OVER AREA THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... EARLY THIS EVENING...THE SEA BREEZE BOUNDARY IS SHOWING UP NICELY ON RADAR IMAGERY...AS IT CONTINUES TO ADVANCE WESTWARD ACROSS THE AREA TOWARD THE SC MIDLANDS AND CENTRAL SAVANNAH RIVER AREA. MEANWHILE...CONVECTION REMAINS VERY ISOLATED IN COVERAGE AT BEST...WITH A SMALL POTENTIAL FOR NEW CELLS TO DEVELOP ALONG/AHEAD OF THE SEABREEZE...MAINLY ACROSS SOUTHEAST GEORGIA THROUGH MID- EVENING. TONIGHT...CLIMATOLOGY WOULD TYPICALLY FAVOR ALL CONVECTION DISSIPATING WITH THE LOSS OF DAYTIME HEATING...HOWEVER AN UPSTREAM SHORT WAVE COULD PROVIDE JUST ENOUGH FORCING TO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS OVERNIGHT...PRIMARILY ACROSS SOUTHEAST SOUTH CAROLINA. AS A RESULT...HAVE MAINTAINED A 20 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS IN THAT AREA LATER TONIGHT. LOW TEMPERATURES A LITTLE COOLER THAN PAST SEVERAL NIGHTS...IN THE LOWER TO MID 70S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... MONDAY...MAIN SURFACE FEATURE OF INTEREST WILL BE A MORE ROBUST INLAND TROF AT THE SURFACE...DEVELOPING DUE TO A COMBINATION OF SLIGHTLY FALLING HEIGHTS ALOFT AND STRONG DAYTIME HEATING. SURFACE CONVERGENCE SHOULD BE A LITTLE STRONGER TOMORROW DUE TO THE TROF...ALONG WITH THE USUAL INLAND PENETRATION OF THE SEA BREEZE...TO PRODUCE A FEW MORE SHOWERS AND THUNDERSTORMS. THERE WILL BE PLENTY OF INSTABILITY BY AFTERNOON WITH MLCAPES ABOVE 2000...BUT THE MAIN SYNOPTIC SUPPORT SHOULD REMAIN NORTH OF THE AREA DURING THE DAY...SO I STILL DO NOT EXPECT WIDESPREAD COVERAGE. BECAUSE OF THE INCREASE IN INSTABILITY...WE COULD SEE AN ISOLATED SEVERE THUNDERSTORM OR TWO...MAINLY PRODUCING WET MICROBURSTS. OUTSIDE OF ANY CONVECTION...IT WILL CONTINUE TO BE VERY WARM WITH HEAT INDICES REACHING 104-107 AS A RULE DURING THE AFTERNOON. MONDAY NIGHT... THE FIRST IN A SERIES OF SHORT WAVES WILL MOVE INTO THE AREA AS THE MEAN TROF DIGS INTO THE EASTERN U.S. WHILE THE ATMOSPHERE WILL STABILIZE QUITE A BIT BY LATE EVENING...THE ADDED FORCING SUGGESTS THERE IS STILL A SMALL CHANCE OF THUNDERSTORMS INTO THE OVERNIGHT HOURS...SO I KEPT A SMALL CHANCE OF POPS GOING LATE. TUESDAY...THERE ARE...UNFORTUNATELY...SOME SIGNIFICANT DIFFERENCES IN THE SENSIBLE WEATHER BETWEEN THE MODELS TUESDAY. A LOT OF THIS OWES TO THE MODELS DIFFICULTY IN HANDLING SUMMERTIME NORTHWESTERLY FLOW WAVES. THESE ARE TRADITIONAL WEAK SPOTS FOR OUR MODELS...AND THIS WEEK LOOKS NO DIFFERENT. THE PROBLEM IS THAT THE TIMING AND MODE OF CONVECTION ON A GIVEN DAY CAN BE GREATLY MODULATED BY CONVECTION ON THE PREVIOUS DAY AS CONVECTIVELY INDUCED DIABATIC HEATING CAUSING MASS FIELD CHANGES ALOFT...WHICH IN TURN CAUSES CHANGES TO THE IRROTATIONAL FLOW...CHANGING THE SHAPE AND LOCATION OF UPPER LEVEL JET MAXES...AND ON AND ON. THEREFORE...CONFIDENCE IS NOT GREAT IN TIMING OF CONVECTION ON TUESDAY. HOWEVER...IF THINGS DO COME TOGETHER CORRECTLY...WE COULD BE LOOKING AT ANOTHER ROUND OF SEVERE WEATHER FOR THE CWA LATER TUESDAY INTO TUESDAY EVENING. CLOUD COVER IS ALSO UNCERTAIN FOR THE REASONS MENTIONED ABOVE...WHICH WILL HAVE A SIGNIFICANT EFFECT ON THE AFTERNOON TEMPS. A MORE CLOUD FREE SOLUTION AS THE GFS SUGGESTS WOULD PUT US INTO THE MID TO UPPER 90S AWAY FROM THE IMMEDIATE COAST. A NAM LIKE SOLUTION WITH LOTS OF CLOUD COVER WOULD KEEP TEMPS 5 DEGREES COOLER. FOR NOW...DUE TO THE UNCERTAINTY...I HAVE GONE CLOSER TO A MIDDLE OF THE ROAD ECMWF-LIKE SOLUTION. WEDNESDAY...ANOTHER TRICKY CONVECTIVE FORECAST IS IN STORE. THE STRONG SHORT WAVE EFFECTING THE AREA LATE TUESDAY AND TUESDAY NIGHT SHOULD HAVE MOVED THROUGH BY THEN...BUT GENERAL TROFFING WILL REMAIN IN PLACE...AND HIGH DEW POINTS IN THE BOUNDARY LAYER ALONG WITH TEMPS IN THE 90S WILL CONTRIBUTE TO SIGNIFICANT INSTABILITY ONCE AGAIN. WHILE IT LOOKS LIKE THERE WONT BE AN ORGANIZED AREA OF CONVECTION NECESSARILY...CONDITIONS WILL STILL BE FAVORABLE FOR SOME ISOLATED SEVERE THUNDERSTORMS. TEMPS WILL BE A BIT COOLER...BUT WITH DEW POINTS HIGHER HEAT INDICES OVER 100 ARE STILL EXPECTED. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... CHANCES OF SHOWERS AND THUNDERSTORMS WILL PERSIST INTO MID WEEK AS A STALLED FRONT LINGERS OVER OR NEAR THE AREA. A TROUGH OF LOW PRESSURE WILL THEN REDEVELOP INLAND LATE WEEK...BUT SHOWER AND THUNDERSTORM COVERAGE SHOULD BE SLIGHTLY MORE LIMITED AS THE PATTERN BECOMES MORE ZONAL ALOFT...WITH A FLATTENED RIDGE OF HIGH PRESSURE EXPANDING FROM THE CENTRAL UNITED STATES TO THE SOUTHEAST STATES. WARM/HOT CONDITIONS LOOK FAVORABLE NEXT WEEKEND UNDER THE MID LVL RIDGE. OVERALL HIGH TEMPS SHOULD RANGE IN THE LOW TO MID 90S THROUGH LATE WEEK...THEN RANGE IN THE MID TO UPPER 90S NEXT WEEKEND. OVERNIGHT LOWS WILL RANGE BETWEEN THE MID TO UPPER 70S. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... VFR CONDITIONS ARE EXPECTED TO PREVAIL AT KCHS AND KSAV THROUGH 00Z TUESDAY. ISOLATED CONVECTION COULD DEVELOP OVERNIGHT AND MAINLY AFFECT PORTIONS OF SOUTHEAST SOUTH CAROLINA AS AN UPPER LEVEL DISTURBANCE PASSES...WITH SCATTERED CONVECTION THEN EXPECTED ACROSS THE AREA MONDAY AFTERNOON WITH A STRENGTHENING INLAND TROUGH AND THE SEA BREEZE. IF ANY THUNDERSTORMS DO AFFECT THE TERMINALS THAN TEMPORARY FLIGHT RESTRICTIONS ALONG WITH GUSTY/ERRATIC WINDS WOULD CERTAINLY BE POSSIBLE...HOWEVER GIVEN UNCERTAINTY IN TIMING AND COVERAGE HAVE LEFT MENTION OF THUNDERSTORMS OUT OF THE FORECAST FOR NOW. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL. BRIEF FLIGHT RESTRICTIONS WILL BE POSSIBLE WITH SHOWERS AND/OR THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS...ESPECIALLY TUESDAY AND WEDNESDAY. && .MARINE... NO HIGHLIGHTS EXPECTED THROUGH TONIGHT. THE STALLED FRONT CURRENTLY ACROSS THE MIDDLE OF THE REGION IS EXPECTED TO DISSIPATE LATER TONIGHT AS SOUTHWEST FLOW RETURNS. WINDS WILL LIKELY SURGE UP TO AROUND 15 KNOTS OVER THE NORTHERN COASTAL WATERS FOR THE FIRST HALF OF THE NIGHT AS A UPPER LEVEL DISTURBANCE MOVES INTO THE MID ATLANTIC. THIS DISTURBANCE MAY SPARK ISOLATED TO SCATTERED THUNDERSTORMS OVER AT LEAST THE NORTHERN HALF OF THE WATERS LATER TONIGHT. SOUTHWESTERLY FLOW BETWEEN HIGH PRESSURE OVER THE ATLANTIC AND AND INLAND LOW PRESSURE TROF WILL DOMINATE THROUGH TUESDAY NIGHT...BEFORE VEERING SLIGHT MORE WESTWARD FOR THE SECOND HALF OF THE WEEK. THE SEA BREEZE CIRCULATION SHOULD BACK WINDS ONSHORE MONDAY AFTERNOON AND EVENING...THEN AGAIN LATE TUESDAY AND WEDNESDAY...ALTHOUGH THE GRADIENT WILL BE STRONG ENOUGH TO KEEP A SOUTHERLY DIRECTION TO ANY ONSHORE FLOW. AS THE GRADIENT TIGHTENS IN RESPONSE TO DEVELOPING LOW PRESSURE OVER THE MID ATLANTIC BY MID WEEK...WINDS MAY APPROACH SCA CRITERIA IN THE CHARLESTON COUNTY WATERS AS WELL AS THE OFFSHORE GEORGIA WATERS. SEAS WILL ALSO BE BUILDING...ALTHOUGH I HAVE KEPT THEM BELOW 6 FEET WITH THIS PACKAGE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...JAQ SHORT TERM...FWA LONG TERM...DPB AVIATION...JAQ MARINE...RFM/FWA
Hazardous weather outlook, Jul 12, 4:29 AM EDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 429 AM EDT SUN JUL 12 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-130830- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 429 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE WEATHER...ISOLATED TO SCATTERED THUNDERSTORMS SHOULD DEVELOP AHEAD OF AN APPROACHING COLD FRONT TUESDAY AFTERNOON INTO WEDNESDAY. SOME OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY CONCERN. THE THREAT OF SEVERE WEATHER SHOULD BE GREATEST TUESDAY EVENING AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 12, 3:43 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 3 W JAMESTOWN 33.28N 79.75W
07/11/2015 BERKELEY SC TRAINED SPOTTER
PUBLIC SUBMITTED PHOTOS OF 3 MEDIUM SIZE TREE
LIMBS...APPROX 4-5 INCHES IN DIAMETER...DOWN IN 3700
BLOCK N HWY 17A. TRAMPOLINE ALSO BLOWN APPROX 1/4 MILE
BY WIND
&&
EVENT NUMBER CHS1500667
CBLocal storm report, Jul 12, 4:17 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
417 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 4 ENE MIDWAY 31.82N 81.37W
07/11/2015 LIBERTY GA BROADCAST MEDIA
3 LARGE TREES DOWN ON HOUSE AND SHED IN 600 BLOCK W 1ST
ST IN MIDWAY
&&
EVENT NUMBER CHS1500668
CBSpecial weather statement, Jul 12, 7:56 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
756 PM EDT SUN JUL 12 2015
GAZ088-SCZ040-130030-
SCREVEN GA-ALLENDALE SC-
756 PM EDT SUN JUL 12 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES UNTIL 830 PM EDT...
AT 756 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BURTONS FERRY LANDING...OR 7 MILES WEST OF ALLENDALE...MOVING SOUTH
AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BURTONS FERRY LANDING AND BARTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3291 8125 3289 8128 3284 8126 3282 8129
3275 8149 3305 8153 3308 8141
TIME...MOT...LOC 2356Z 337DEG 13KT 3299 8144
JAQThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:19 PM EDT | Special Weather Statement | CHS | Hampton | 26 min |
| Jul 13, 1:46 PM EDT | Special Weather Statement | CHS | Charleston | 29 min |
| Jul 13, 1:54 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 13, 2:22 PM EDT | Special Weather Statement | CHS | Charleston | 23 min |
| Jul 13, 6:28 PM EDT | Special Weather Statement | CHS | Berkeley | 32 min |
| Jul 13, 6:50 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 55 min |
| Jul 12, 9:35 PM EDT | Special Weather Statement | CHS | Screven | 25 min |
| Jul 13, 12:34 PM EDT | Special Weather Statement | CHS | Bryan, Liberty | 56 min |
| Jul 13, 12:39 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 53 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.